Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Stendra may add to the blood pressure lowering effect of Lisinopril to a certain degree.
These effects are most pronounced in the beginning, so, people who want to take the two drugs together are advised to avoid rising abruptly from a sitting or recumbent position, especially following treatment initiation or a dosage increase, and to contact their doctor if they experience symptoms of hypotension such as dizziness, lightheadedness, fainting, or tachycardia.
If you have been taking other Phosphodiesterase inhibitors like Sildenafil (Viagra) then you might not experience the above, however, please keep the above in mind.
Hope this helps.If you have more queries, reply back. If you are satisfied with the answer, leave a positive rating for the service.